I took 130 0.5mg clonazepan on Monday night, following the news that my two best friends had died in a horrific accident. Woke up several hours later feeling dizzy and uncoordinated, but otherwise fine (and clearly still alive). I haven't taken any since then. I clearly need to taper off (0.5mg 4 times per per day for years, but since the half-life for such a large quantity is likely longer than 60-70 hours, when is it safe to start taking it again so that I can safely taper off? Doctor who prescribed died a few months ago. Clinic doctors are not an option, and hospital ER means immediate admittance to the Psych ward, where I'll be lucky to see a psychologist/psychiatrist in about a week. So I'm on my own. Advice?
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
- 5 Sep 2014 by Anonymous
- 5 September 2014
- benzodiazepine withdrawal, clonazepam, taper
Added 6 Sep 2014:
I've been reading conflicting information regarding how to taper off clonazepan. Most recommend combining the taper with Valium, but I can't imagine finding a competent doctor soon enough to do that. Ideas?
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2013 • 2 answers
Posted 26 Jul 2015 • 1 answer
Posted 2 Apr 2016 • 3 answers
Posted 20 Sep 2016 • 1 answer
Posted 17 Feb 2018 • 1 answer